# SDR AALA202511245106

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 26,054 hours, 11,327 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT FL350 IN CRUISE LEFT TRANSFER BUSS OFF AND SOURCE OFF LIGHT SIMULTANEOUSLY ILLUMINATED. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PHX.   (OPEN).
